Parametrix for a characteristic Cauchy problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 12 (1985) no. 1, p. 1-42
@article{ASNSP_1985_4_12_1_1_0,
     author = {Bove, Antonio and Lewis, Jeff E. and Parenti, Cesare},
     title = {Parametrix for a characteristic Cauchy problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1985},
     pages = {1-42},
     zbl = {0593.35050},
     mrnumber = {818800},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_1_1_0}
}
Bove, A.; Lewis, J. E.; Parenti, C. Parametrix for a characteristic Cauchy problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 12 (1985) no. 1, pp. 1-42. http://www.numdam.org/item/ASNSP_1985_4_12_1_1_0/

[1] S. Alinhac, Solution explicite du problème de Cauchy pour des opérateurs effectivement hyperboliques, Duke Math. J., 45 (1978), pp. 225-258. | MR 481678 | Zbl 0398.35061

[2] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math., 27 (1974), pp. 585-639. | MR 370271 | Zbl 0294.35020

[3] J.J. Duistermaat, Fourier Integral Operators, Lecture Notes Courant Institute NYU, 1973. | MR 451313 | Zbl 0272.47028

[4] J.J. Duistermaat - L. Hörmander, Fourier Integral Operators II, Acta Math., 128 (1972), pp. 183-269. | MR 388464 | Zbl 0232.47055

[5] L. Hörmander, Fourier Integral Operators I, Acta Math., 127 (1971), pp. 79-183. | MR 388463 | Zbl 0212.46601

[6] W. Magnus - F. Oberhettinger - R.P. Soni, Formulas and Theorems for the Special Functions of Mathematical Physics, 3rd ed., Springer, 1966. | MR 232968 | Zbl 0143.08502

[7] G.N. Watson, A treatise on the theory of Bessel functions, Cambridge Univ. Press, 2nd ed., 1944. | MR 10746 | Zbl 0063.08184